PuSH - Publikationsserver des Helmholtz Zentrums München

Symmetrization and stabilization of solutions of nonlinear elliptic equations.

In: Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations. Providence, RI: American Mathematical Society (AMS), 2018. 1-258 (Fields Inst. Monogr. ; 36)
Verlagsversion bestellen
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Sammelbandbeitrag/Buchkapitel
ISSN (print) / ISBN 1069-5273
e-ISSN 1069-5273
Bandtitel Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations
Quellenangaben Band: 36, Heft: , Seiten: 1-258 Artikelnummer: , Supplement: ,
Verlag American Mathematical Society (AMS)
Verlagsort Providence, RI
Begutachtungsstatus